# SDR DALA2024083008581

- Difficulty date: August 29, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 76,803 hours, 10,149 cycles
- Engine: Pwa PW4168A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Engine
- Condition: Power Loss
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

SHIP 3315 - ATO - DUE TO ENG THRUST LOSS MSG. CORRECTIVE ACTION: ACCOMPLISHED APPLICABLE TSM. NO TROUBLE FOUND. (5596662)
